# SDR A6WA201040861

- Difficulty date: October 27, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SKIN HAS CHAFE AT FS 621.00 BETWEEN LBL 36.20 AND LBL 27.50.  REPAIRED FWD FACE OF FS 621.00 BULKHEAD IAW REO 601R-53-61-3865.
